Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
paigems

Orhtho Tri Cyclen Causing Very Oily Skin?

Recommended Posts

I took ortho tri cyclen for 3 weeks and had to switch back to my previous birth control poll. Since starting taking it my already oily skin became so oily that I was uncomfortable all the time. Three days off of it and back on zovia (generic demulen) I'm back to normal. Has anyone else experienced this? Has anyone had any luck with a different birth control pill reducing oil production? Not yaz, yasmin or spiro though, those all make my hair fall out, and still falling out....

Share this post


Link to post
Share on other sites

High estrogen pill such as Diane-35, Dianette, Orthocept.

Strangely Orthocept did the same thing in regards to oil production. I'm on zovia 1/35 now though, and it helps, wondering if 1/50 would be even better.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×